# SDR A6WA201304244022

- Difficulty date: April 24, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 24,329 hours, 24,217 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Rig
- Location: Thrust Reverser
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT THRUST REVERSER UNLOCK CAS MESSAGE AT FL 270,  CRUISE POWER, YELLOW N1 ICON, DEPLOY / STOW POSITIONS NORMAL, COMPLIED WITH QRH, MESSAGE REMAINED TO GATE.  FOUND RIGHT THRUST REVERER STOW SWITCH EXCESSIVELY OUT OF RIG IAW SUP 11-014.  OPS CHECKED GOOD IAW AMM 78-37-01.
